# SDR SWAA2020052674566

- Difficulty date: May 1, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 54,664 hours, 32,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A COMPOSITE WEB BARRIER SKIN CRACKED AT STA 663 AND LBL 40 FROM WL 155 TO 165 APROX.  CLEANED AND REPAIRED DAMGE AREAS AT LT VAPOR BARRIER AT FS 663' LBL 40'; REPAIRED CRACK AT LBL 17' SIZE 11' AND LBL 43' SIZE 15 INCHES AS PER SRM 51-70-04-2R-0 REPAIR 2R-0; TREATED AND PRIMED VAPOR BARRIER WEB IN REF AMM 51-21-73-370-804.
